Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Injective and surjective hulls of classical $p$-compact operators with application to unconditionally $p$-compact operators

Tom 240 / 2018

Jan H. Fourie Studia Mathematica 240 (2018), 147-159 MSC: Primary 47B10; Secondary 46A45. DOI: 10.4064/sm8669-3-2017 Opublikowany online: 29 June 2017

Streszczenie

The purpose of this paper is to present a brief discussion of some properties of the injective and surjective hulls of the Banach operator ideal of classical $p$-compact operators and to relate these ideals to the classes of unconditionally $p$-compact and quasi unconditionally $p$-nuclear operators that were introduced and studied by J. M. Kim [Studia Math. 224 (2014), 133–142].

Autorzy

  • Jan H. Fourie

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek